# SDR FDEA2020060531123

- Difficulty date: April 23, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53778347237
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT, INTERCOSTAL BETWEEN FRAMES C26-C27, BELOW RT OUTBOARD ROLLER TRACK IS CRACKED ON AFT UPPER CORNER.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FRAMES C26-C27, BELOW OUTBOARD ROLLER TRACK IAW SRM 51-40-21 AND DWG 14A53778347.
